MathSciNet Relay Station
MathSciNet bibliographic data
MR2110874 (2005i:60057) 60F15 (60G42 62H12 62J05)
Yasinsʹkiĭ, V. K.; Antonyuk, S. V. On the properties of the second moment of solutions of stochastic functional-differential equations with variable coefficients. (Ukrainian) Teor. Ĭmovīr. Mat. Stat. No. 70 (2004), 157--163; translation in Theory Probab. Math. Statist. No. 70 (2005), 177–184
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement